Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Model structures for $(\infty,n)$–categories on (pre)stratified simplicial sets and prestratified simplicial spaces

Viktoriya Ozornova and Martina Rovelli

Algebraic & Geometric Topology 20 (2020) 1543–1600
Abstract

We prove the existence of a model structure on the category of stratified simplicial sets whose fibrant objects are precisely n–complicial sets, which are a proposed model for (,n)–categories, based on previous work of Verity and Riehl. We then construct a Quillen equivalent model based on simplicial presheaves over a category that can facilitate the comparison with other established models.

Keywords
stratified simplicial sets, complicial sets, $(\infty,n)$–categories, model categories
Mathematical Subject Classification 2010
Primary: 18D05, 55U10, 55U35
References
Publication
Received: 11 January 2019
Revised: 10 July 2019
Accepted: 26 August 2019
Published: 27 May 2020
Authors
Viktoriya Ozornova
Fakultät für Mathematik
Ruhr-University Bochum
Bochum
Germany
Martina Rovelli
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States
Mathematical Sciences Institute
The Australian National University
Canberra, ACT
Australia